# SDR SWIA200211327

- Difficulty date: October 14, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 3,522 hours, 2,751 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL PRESSURE WENT TO 25-27 PSI AND ENGINE TEMPERATURE WAS GOING UP.  FOLLOWED QRH AND SHUT DOWN THE RIGHT ENGINE.  DIVERTED TO DEN.  INSTALLED NEW CARBON SEALS IN HYD PUMP, AIR STARTER AND IDG POSITIONS, AND NEW 3 EA SEAL RINGS IN EACH POSITION.  SEALS AND SEAL RINGS CHANGED IAW GE MM SEI-756 SPECIAL PROCEDURE 63.  COMPONENTS INSTALLED IAW CANADAIR MM 72-00-00.  ALL LEAK CHECKS OK.
